Side effects of Atripla
Jun 27, 2009
Is loosing weight one of the potential side effects of atripla? I force myself to eat alot and yet do not seem to be gaining any weight. In fact, I have lost about 5 pounds in the 3 months I have been taking atripla.
Response from Dr. Young
Hello and thanks for your post.
It would seem that if you're forcing yourself to eat that at the least, evaluating your diet and/or anorexia is in order. We'll often use dronabinol (Marinol) to stimulate appetite in this circumstance. Other patients are found to have low testosterone levels (hypogonadism)- they respond very nicely to simple testosterone replacement treatment.
I'd be certain to discuss your situation with your doctor.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Excessive Urinating A Symptom Of Hiv?
- Does The Aids Virus Die When In Contact With Oxygen?
- Cases Of Wife Contracting Hiv After Husband Had Visited A Prostitute
- Can You Be An Hiv Carrier And Still Be Negative?
- If You Have Hiv Can You Fight A Cold?
- Effects Of Smoking Addiction On Peripheral Neuropathy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.